# SDR SWIA202266789

- Difficulty date: October 4, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP SATELLITE HOLE LOCATED AT STGR. 6 AT BL 11.15 HAS CRACK INDICATION AT HOLE #10  ON LH WING AFT LOWER SKIN PLANK.      (C-CHECK RO 11/8/2022)    REPAIRED BOOST PUMP SATELLITE HOLE LOCATED AT STGR. 6 AT BL 11.15 ON LH WING AFT LOWER SKIN PLANK REF REO 601R-57-21-169 REV D, DATED 2008-06-23 .REPAIR 1.COMPLIED WITH 51-900-1003-SKY. COMPLIED WITH ALL STEPS REO 601R-57-21-169 REV D, DATED 2008-06-23
